It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Sertraline (Anti-Depressant)

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-04-2006, 12:16 PM   #1
    booboo2006
    Junior Member
    (female)
     
    Join Date: Dec 2005
    Location: england
    Posts: 29
    booboo2006 HB User
    Sertraline (Anti-Depressant)

    Hey.

    I just wondering who is on the same medication as me? I have been depressed for nearly 2 years now or more. I have just been put on these new tablets and i have had a few problems with them.

    Is it normal to feel like your going to have a breakdown? I keep crying and going low and thinking of bad things. I hear voices in my head at the moment and they are driving me crazy. I thought i was having a breakdown today as i thought i had one a few weeks ago where i didn't know what to do. I just felt really low and i couldn't do anything right. I feel like that today. Me and my mum have had a arguement and she really hurt me with the things she said. I always take it to heart. It's just who i am.

    I have also been feeling sick and getting bad headaches, is this normal? What can i do to make myself feel better and stop myself going low and useless? I foned my best friend up and she rang me back and told me to take my tablets as that's why i'm probably feeling low and upset. I was crying on the fone to her as i didn't know what to do and i was panicing.

    Is there anything anyone can sugest? Or anything i can do?

    X_Boo_X

     
    Sponsors Lightbulb
       
    Old 02-04-2006, 01:25 PM   #2
    karen82252
    Senior Member
    (female)
     
    Join Date: Dec 2005
    Posts: 133
    karen82252 HB User
    Re: Sertraline (Anti-Depressant)

    I have never taken it. The brand name is Zoloft.

     
    Old 02-05-2006, 01:54 AM   #3
    daftthing
    Senior Member
    (female)
     
    Join Date: Jun 2004
    Location: England
    Posts: 259
    daftthing HB User
    Re: Sertraline (Anti-Depressant)

    I take 150mg Sertraline, and have done since last April. At first I experience feeling sick, tired, having headaches, tremors. Also, my anxiety increased and my mood dropped, just like you have described. For me, these side effects past in a couple of weeks. How long have you been taking them? Maybe you should let your Dr know about the side effects, just so he can reassure you and keep an eye on you.

     
    Old 02-05-2006, 02:08 AM   #4
    LIVING IN HOPE
    Junior Member
    (male)
     
    Join Date: Jan 2006
    Location: ENGLAND, UK
    Posts: 26
    LIVING IN HOPE HB User
    Re: Sertraline (Anti-Depressant)

    BOOBOO.

    Do this for me, wash your face in the normal way with warm water, then finish off with cold water, I mean by finishing off put your head under the cold water tap and let cold water run all over your face and head for as long as you can stand it. The colder the better. Just 2 minutes fine.

    Later on find a hot-water bottle, fill it with warm water, not scalding hot water, lie down on the sofa or a bed, put a clean towel over your head and especially your forehead, and put the hot water bottle on top of your FOREHEAD, leave it there for 10 to 15 minutes, do it ONCE A DAY x 3 times [3X DAYS] , within 3 days you'll be back to normal and wondering what all that so called depressive illness bit was all about.

    Seraline: Watch your eyes, it can cause eye damage and photophobia, very unlikely to, but its a risk you run, watch out for the sun-seems-very-bright- today- syndrome. Let me know how you get on.

     
    Old 02-05-2006, 03:24 PM   #5
    booboo2006
    Junior Member
    (female)
     
    Join Date: Dec 2005
    Location: england
    Posts: 29
    booboo2006 HB User
    Re: Sertraline (Anti-Depressant)

    Hiya,

    Thanks for your replys.

    Livinginhope ~ I dont really get what you mean. Why do i have to do that for? Its wierd and i dont really understand what you mean.

    mothtoaflame ~ I have been on them for about 2 weeks now. Sickness is going but i still feel sick and got bad headaches. I get panic attacks nearly everyday now and i panic over silly things. Its annoying and it makes me depressed. I have talked to my doctor about it but she just said see how you are in a week. She hasnt up my dose yet but i was told it might help by my best friend. I dont really know what to do.

    Boo

     
    Old 02-05-2006, 06:32 PM   #6
    Kari7171
    Registered User
    (female)
     
    Join Date: May 2003
    Location: Minneapolis MN USA
    Posts: 1,772
    Kari7171 HB User
    Re: Sertraline (Anti-Depressant)

    I have been taking Zoloft for 8 days now. It's the same as Sertraline. I did have a headache for the first 3 or 4 days. I had also quit Lexapro which I had been on for two weeks so it might have been withdrawal from that or starting the Zoloft not sure. I started at 25mg and then after 3 days went to 50mg a day. It is making me a little tired but not much. I am not sure how long you have been on it but it can take up to 4 weeks to get the full benefits from Sertraline. Also 50mg is the lowest effective dose. That's what I read anyway. I feel pretty good emotionally on it. I seem to have the inability to cry. My life is actually pretty easy though but before I started taking it my life seemed overwhelming. But things that used to set me off and make me cry for an hour don't bother me near as much. I will get upset and feel a little down for about 5 minutes and then it just goes away. Hopefully it starts working better for you and you can tolerate things easier.

    Did you hear voices in your head before you started taking the Sertraline? Or did it start after?

     
    Old 02-07-2006, 05:12 PM   #7
    booboo2006
    Junior Member
    (female)
     
    Join Date: Dec 2005
    Location: england
    Posts: 29
    booboo2006 HB User
    Re: Sertraline (Anti-Depressant)

    Hiya kari,

    Thanks for your reply. I started hearing voices before i started on these pills. Ive had them a long time. They are annoying lol. I get very emotional. When my mum says something to me or something happend to a lil kid, someone i dont know etc i feel like crying. I dont know why its just me. I have always been emotional.

    Boo

     
    Old 02-07-2006, 05:20 PM   #8
    Kari7171
    Registered User
    (female)
     
    Join Date: May 2003
    Location: Minneapolis MN USA
    Posts: 1,772
    Kari7171 HB User
    Re: Sertraline (Anti-Depressant)

    Have you been taking the Sertraline every day?

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:21 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!